# SDR ASAA2017091921985

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 19,230 hours, 6,217 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 15093
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 19,228 hours, 6,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI LEFT DUCT PRESS INDICATES ZERO. GROUNDED - YES. REPLACED BAR PER AMM 36-11-03 AND PRSOV PER AMM 36-11-04. REPAIR CONFIRMATION SUCCESSFUL PER FIM 36-10 TASK 805. GROUND VERIFICATION SUCCESSFUL.
